Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Fluid in lungs, coughing hard. Taking cough drops, syrup, no relief. Treatment?

Every morning when u wake up or at night when I turn over, it feels like there is fluid in my lungs and when I turn over I can feel it run to the other side. It kind of feels like my lungs are unsticking, and every time this happens I start coughing hard and can t usually quite for around an hour, regardless of any coughdrops, syrup, or trying to drink water. Any ideas on cause or treatment.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Pulmonologist 's  Response
HI,
THANKS FOR YOUR QUERY ON HCM.
THIS MAY BE A CASE OF LUNG HYDROPNEUMOTHORAX WHERE YOU CAN GET SUCH SOUND AS WELL AS THE CLINICIANS AND ITS KNOWN AS SUCCUSION SPLASH.
BUT YOU NEED TO CONFIRM IT.
FOR THAT U NEED TO HAVE A CHEST X-RAY PA VIEW DONE TO DETECT HORIZONTAL AIR-FLUID LEVEL.
IF ITS CONFIRMED THEN DIAGNOSTIC THORACOCENTESIS DONE AND A CHEST TUBE TO BE INSERTED TO DRAIN THE FLUID AND AIR AND LATER ON PLEURODESIS SHOULD BE DONE.
SO PLEASE GO FOR A X-RAY CHEST IMMEDIATELY.
THANK YOU.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor